# SDR CALA2025101710217

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 28,950 hours, 10,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY SLIDE HAS EXCESS SLIDE IS LOW/NEAR FLOOR SLIDE WITHIN 11 INCH MATERIAL LENGTH LIMIT IN REFERENCE TO AMM 25-66-01 TASK D SUBTASK D AND EC2560-01987F.
